# SDR AALA202107295444

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 2,799 hours, 769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER HAS LOW PRESSURE. SERVICED RIGHT AFT EMERGENCY CYLINDER IAW AMM 52-10-00-614-001.
